MBE
Global stability of a multistrain SIS model with superinfection
Attila Dénes Yoshiaki Muroya Gergely Röst
Mathematical Biosciences & Engineering 2017, 14(2): 421-435 doi: 10.3934/mbe.2017026

In this paper, we study the global stability of a multistrain SIS model with superinfection. We present an iterative procedure to calculate a sequence of reproduction numbers, and we prove that it completely determines the global dynamics of the system. We show that for any number of strains with different infectivities, the stable coexistence of any subset of the strains is possible, and we completely characterize all scenarios. As an example, we apply our method to a three-strain model.

keywords: Epidemic model multistrain model SIS dynamics asymptotically autonomous systems global stability superinfection

Year of publication

Related Authors

Related Keywords

[Back to Top]